# SDR R61A2024050800204

- Difficulty date: May 5, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N237JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000238
- Aircraft time: 37,666 hours, 24,148 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17001425003
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING LOWER SKIN CRACKED 3 INCHS IN LENGTH ,22 MM INBD OF RIB 17 AND 25 MM AFT OF FWD SPAR. INSTALLED FILLER,DOUBLER AND TRIPLER IAW EDT2024-170-012706. REF VP-014833-2024N/R 1 FOR WORK PERFORMED.
